# SDR R61A201703150248

- Difficulty date: March 15, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bracket
- Part number: 17004156001
- Condition: Cracked
- Location: Instrument Panel
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE RT FORWARD SUPPORT BRACKET FOR THE COCKPIT DISPLAY JUST BELOW WINDSHIELD. MAINTENANCE REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-42-01, 51-40-02, AND 51-40-03.
